# SDR 03FDEA00790

- Difficulty date: May 21, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 39,197 hours, 5,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING: LEADING EDGE RIB AT SLAT TRACK NR 16 FOUND WITH HAIRLINE CRACK.  RIB REMOVED AND REPLACED AS PER SRM 51-31-01 VOL.II AND DRAWING ARB2850.
